I'm not sure how to explain this. I have trouble explaining to my doctor as well.
Every month it never fails that I get this weird sensation in the back of my head, it feels like static electricity feeling. I can hear it make noises when it happens (no one else can). Once this starts the following day I get extreme headaches along with nausea and vomiting at time. Hot flashes and sometimes I get this feeling That nothing feels real that its a dream, and I have trouble making sense. I once was having a conversation with my mother on the phone and then one of these "spells" came on (they happen about 6-10 times a day) and I randomly started talking about the Super Mario bros as if I knew them.
I have gone for all kinds of tests CT scans, blood work etc.... I've been put on different medications for "migraines" all that does is take the headache away, the other symptoms still remain. When they happen it takes EVERYTHING out of me and the only thing I want to do is sleep so they go away. Its affecting me at work and I'm just really tired of NOT knowing what is wrong with me:( .
I am a 23 year old Female. These have been happening for over 7 years now.
Welcome to the MedHelp forum!
One possibility is that the sounds you hear are aura of migraine. You will need to try medications that prevent a migraine attack. Also not all medicines suit everyone. The medicine that best suits you can only be found by trial and error. The other possibility is that it is tinnitus or hearing a sound which is actually not there. There are many medical causes for tinnitus. Besides loud noises, other causes include severe head trauma, sinus and respiratory infections, ear infections, wax build-up, high blood cholesterol, food allergies, certain types of tumors and a long list of other conditions.
Other possible causes of tinnitus have their origin in either your ear (Ménière's disease, otosclerosis, middle ear infections, wax in your ear canal and TMJ), or auditory nerve (which carries signals from your inner ear to your brain like acoustic neuroma), and side-effects of medicines (aspirin, quinine, some antibiotics etc). Tinnitus can also be stress related. Please consult an ENT specialist.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST